# SDR HEEA202509120001

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N675P
- Make and model: Airbus H160-B
- Aircraft serial: 1032
- Aircraft time: 484 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17133GA01
- Part serial: 6204
- Condition: Inoperative
- Location: Zone 100
- Part time: 484 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR1 DATA FAIL DISPLAYED ON MASTER LIST DURING CRUISE FLIGHT. RTB HOUMA NORTH RAMP. BRIEFED PASSENGERS AND RELEASED AIRCRAFT TO MAINTENANCE.
